# SDR QXEA2016113000767

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 24,293 hours, 25,962 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Generator
- Part number: 6007047
- Part serial: APR000313
- Condition: Malfunctioned
- Location: Wheel Speed
- Part time: 33,738 hours, 35,072 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING ACTION IS POOR AFTER LANDING. INNER WHEEL ASSEMBLY ON BOTH SIDES ARE COLD, WHILE THE OUTER WHEELS ARE HOT. FOUND NO FAULT CODES IN CDS. FAOUND FAULT CODE RH INBD WST IN HISTORY. REPLACED THE RH INBOARD WHEEL SPEED GENERATOR IAW AMM 32-46-11-00-801 AND 400-801. TAXI CHECK OF AIRCRAFT OK, BRAKES FUNCTION NORMALLY. RETURNED TO SERVICE.
